# SDR SIMA201200303

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,955 hours, 27,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 36340010233
- Part serial: 01006
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE RECEIVED A FLAP FAIL MESSAGE DURING DESCENT INTO GRR.  THE CREW DECLARED AN EMERGECNY AND DIVERTED TO ORD DUE TO DEGRADE BRAKING CONDITIONS IN GRR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE NR 3 LEFT FLEXIBLE SHAFT IAW AMM 27-51-06. (LEFT WING) THE OPERATIONAL FLAP SYSTEM CHECK WAS GOOD IAW AMM 27-51-00.  THE FLAP CONTROL SYSTEM CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
